# SDR ASAA2023032342565

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,945 hours, 15,294 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 66087
- Part serial: K0575
- Condition: Failed
- Location: #1 Engine
- Part time: 20,654 hours, 9,296 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW PRESSURE LIGHT ILLUMINATE SYSTEM A, ENG 1. GROUNDED - YES. AIR TURNBACK -- #1 EDP FAILURE. PERFORMED HYDRAULIC SYSTEM A FLUSH REF B737-800 AMM 29-11-00 DUE TO EDP FAILURE. REMOVED AND REPLACED EDP REF AMM 29-11-11. REMOVED & REPLACED EMDP CASE DRAIN FILTER ELEMENT PER AMM 29-11-41. PERFORMED SYSTEM A FLUSHING REF AMM 29-11-00. FOUND PARTICULATE IN FLUID FROM EDP CASE DRAIN FILTER. DRAINED SYSTEM A RESERVOIR. CHANGED FILTER AS REQUIRED. AGAIN FOUND PARTICULATE IN EDP CASE DRAIN FILTER. PERFORMED HYDRAULIC FLUSHING SYSTEM A REF 29-11-00. COMPLETED OP CHECK OF PUMP OPS & LEAK CHECK GOOD. REF AMM 29-11-11.
